MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LGN CR HIGH FLEX XLPE SZ 7-8 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

SMITH & NEPHEW, INC. LGN CR HIGH FLEX XLPE SZ 7-8 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Catalog Number 71453131
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/11/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a revision right tka was performed due to infection and abscess.I&d right leg abscess and i&d right knee joint plus liner exchange.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned for evaluation.[(b)(4)].

Brand Name
LGN CR HIGH FLEX XLPE SZ 7-8 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6552901
Report Number1020279-2017-00321
Device Sequence Number16463294
Product Code JWH
UDI-Device Identifier00885556033555
UDI-Public00885556033555
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K071071
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2016
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 10/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/08/2022
Device Catalogue Number71453131
Device Lot Number12MM05199
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/08/2017
Supplement Date Received by Manufacturer05/08/2017
Initial Report FDA Received Date05/08/2017
Supplement Report FDA Received Date10/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FEMORAL COMP PART#71930009 LOT# 12GM11290; TIBIA BASE PART# 71420191 LOT# 12GM06998
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age60 YR